# SDR FDEA201109023633

- Difficulty date: September 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 65,861 hours, 23,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 80330035
- Part serial: R13718
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL TO ACFT, FOUND THE L1 DOOR BLOWN.  THE L1  EMERGENCY SLIDE HANGING OUT.  R & R L1 DOOR ESCAPE SLIDE.  REF AMM 25-66-01-4. ACFT OK FOR SERVICE.
